http://www.tu-ilmenau.de

Logo TU Ilmenau



Foto des Ansprechpartners
Ansprechpartner

Prof. Dr. rer. nat. habil. Matthias Kriesell

Institutsdirektor

Telefon +49 3677 69-3633

E-Mail senden


Ihre Position

INHALTE

Veröffentlichungen

Veröffentlichungen am Institut für Mathematik seit 1990

Anzahl der Treffer: 1172
Erstellt: Mon, 27 Jan 2020 08:29:58 +0100 in 0.0338 sec


Harant, Jochen; Rautenbach, Dieter
Domination in bipartite graphs. - In: Discrete mathematics. - Amsterdam [u.a.] : Elsevier, Bd. 309 (2009), 1, S. 113-122

http://dx.doi.org/10.1016/j.disc.2007.12.051
Philipp, Friedrich; Trunk, Carsten
G-self-adjoint operators in Almost Pontryagin spaces. - In: Spectral theory in inner product spaces and applications. - Basel : Birkhäuser, (2009), S. 207-235

Azizov, Tomas Ya.; Behrndt, Jussi; Philipp, Friedrich; Trunk, Carsten
On domains of powers of linear operators and finite rank perturbations. - In: Spectral theory in inner product spaces and applications. - Basel : Birkhäuser, (2009), S. 31-36

Behrndt, Jussi; Förster, Karl-Heinz; Langer, Heinz; Trunk, Carsten
Spectral theory in inner product spaces and applications : 6th Workshop on Operator Theory in Krein Spaces and Operator Polynomials, Berlin, December 2006. - Basel : Birkhäuser, 2009. - XX, 250 S.. . - (Operator theory. - Vol. 188) ISBN 3-7643-8910-9
- Literaturangaben

Vogel, Silvia;
Condidence sets and convergence of random functions. - In: Festschrift in celebration of Prof. Dr. Wilfried Grecksch's 60th birthday. - Aachen : Shaker, ISBN 978-3-8322-7500-6, (2008), S. 227-245

Fabrici, Igor; , ; ,
Paths of low weight in planar graphs. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 28 (2008), 1, S. 121-135

http://dx.doi.org/10.7151/dmgt.1396
Böhme, Thomas; Gerlach, Tobias; Stiebitz, Michael
Ordered and linked chordal graphs. - In: Discussiones mathematicae. Graph theory / Uniwersytet Zielonogórski / Wydział Matematyki, Informatyki i Ekonometrii. - Warsaw : De Gruyter Open, 1995- ; ZDB-ID: 2568813-3, ISSN 2083-5892, Bd. 28 (2008), 2, S. 367-373

http://dx.doi.org/10.7151/dmgt.1412
Harant, Jochen; , ; ,
On long cycles through four prescribed vertices of a polyhedral graph. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 28 (2008), 3, S. 441-451

http://dx.doi.org/10.7151/dmgt.1418
Král, Daniel; Sereni, Jean-Sébastien; Stiebitz, Michael
A new lower bound on the number of perfect matchings in cubic graphs. - Praha : Charles Univ., 2008. - 27 S.. . - (KAM-DIMATIA series. - 867)
Trenn, Stephan;
Distributional solution theory for linear DAEs. - In: Proceedings in applied mathematics and mechanics : PAMM.. - Weinheim [u.a.] : Wiley-VCH, ISSN 1617-7061, Bd. 8 (2008), 1, S. 10077-10080

http://dx.doi.org/10.1002/pamm.200810077